Vladikavkaz Mathematical Journal

About Editorial To Authors
Archive Links News Help

January - February, 2011

Volume 13, Issue 1

Local one-dimensional scheme for the third boundary value problem for the heat equation
Bazzaev A. K.

In this paper we study the third boundary value problem for the heat equation with variable coefficients. By the method of energy inequalities, we find a priori estimate for difference problem. Stability and convergence of local one-dimensional schemes for the considered equation are proved.

Article (rus.) - [pdf] [zip-pdf]

Riemann-Hilbert boundary value problems in BMO classes for generalized analytic functions
Klimentov S. B.

The classical Riemann-Hilbert boundary value problems for generalized analytic functions are under consideration. We search the solution in BMO class under assumption that the coefficient of the boundary condition belongs to the set of pointwise multipliers of BMO. Earlier in [2] the author constructed examples when the problem for golomorphic functions with non-negative index in the such natural setting has no solution in BMOA. Sufficient conditions on the coefficient are given when we have usual pattern of solvability in BMO class.

Article (rus.) - [pdf] [zip-pdf]

On weak bases in functional spaces
Kondakov V. P.

For a strictly webbed Montel space E  with complete separable E β '  (strong dual of E ), we show that a weak bases in E   is Schauder basis with equicontinuons coefficientive functionals. This result is applied to bases in spaces of holomorphic functions. In particular, from it the absolutenes of all bases in some classes of nonmetrizable nuclear functional spaces follows.

Article (rus.) - [pdf] [zip-pdf]

Description of weakly additive order-preserving functionals on the plane
Kudaybergenov K. K., Begjanova K. U.

Description of weakly additive order-preserving functional on the plane is given.

Article (rus.) - [pdf] [zip-pdf]

A Beckenbach-Dresher type inequality in uniformly complete f-algebras
Kusraev A. G.

A general form Beckenbach--Dresher inequality in uniformly complete f-algebras is given.

Article (eng.) - [pdf] [zip-pdf]

On the expansions of analytic functions on convex locally closed sets in exponential series
Melikhov S. N., Momm S.

Let Q  be a bounded, convex, locally closed subset of N   with nonempty interior. For N>1   sufficient conditions are obtained that an operator of the representation of analytic functions on Q  be a bounded, convex, locally closed subset of N   by exponential series has a continuous linear right inverse. For N=1   the criterions for the existence of a continuous linear right inverse for the representation operator are proved.

Article (eng.) - [pdf] [zip-pdf]

On conservation laws in affine Toda systems
Nirova M. S.

With the help of certain matrix decomposition and projectors of special forms we show that non-Abelian Toda systems associated with loop groups possess infinite sets of conserved quantities following from essentially different conservation laws.

Article (eng.) - [pdf] [zip-pdf]

The numerical decision of one problem of dispersion with application of zero functions of Lezhandra
Khubezhty Sh. S.

A question of possibility of construction of approximate schemes with the given accuracy order for numerical solution of integral equations of dispersion theory is considered.

Article (rus.) - [pdf] [zip-pdf]

The Gift of the Teacher
Kutateladze S. S.

Article (rus.) - [pdf] [zip-pdf]

The Tower of Stochastics
(on the Occasion of the 80th Birthday of Academician A. A. Borovkov)
Kutateladze S. S.

Article (rus.) - [pdf] [zip-pdf]

 conference:
 archive:
2010
      1, 2, 3, 4;
2009
      1, 2, 3, 4;
2008
      1, 2, 3, 4;
2007
      1, 2, 3, 4;
2006
      1, 2, 3, 4;
2005
      1, 2, 3, 4;
2004
      1, 2, 3, 4;
2003
      1, 2, 3, 4;
2002
      1, 2, 3, 4;
2001
      1, 2, 3, 4;
2000
      1, 2, 3, 4;
1999
      1, 2, 3, 4;
 contacts:
adress: 22, Markusa st., Vladikavkaz, 362027, RNO-A, Russia
phone: +7(8672) 59-16-22,
fax: +7(8672) 59-16-21,
e-mail: journal@alanianet.ru
 software:
to read articles in pdf format:





copyright © 1996-2003, SMI